I had Juvederm injections in February around my lips and again additional injections in April about 6weeks ago I lost total ability to taste or smell anything thing at all. I have a appt to see a specialist, but was just woundering if this could be a rare side effect?
Post Juvederm: Is Not Being Able to Smell or Taste Anything a Side Effect?
Doctor Answers (10)
Loss of Senses After Juvederm
Anatomically, it is not possible that your lack of taste or smell came as a result from the Juvederm injections. This is likely just a coincidence. I recommend seeing your primary care doctor or a neurologist to look for other reasons that you may be experiencing this. Best of luck!
Juvederm and loss of smell and taste
The loss of smell and taste should not be related to your Juvederm injections into your lips. Please consult an ENT specialist.
It’s very unusual post Juvederm to have a problem with inability to taste or smell
It’s very unusual post Juvederm to have a problem with inability to taste or smell. You should see a specialist to determine if there is something else going on.
Web reference: http://www.chelseaeye.com/inject1_cos.htm
You might also like...
Sense of smell and taste not affected by Juvederm lip injection.
Sense of smell and taste should not be affected by Juvederm lip injection. If you are having these symptoms, you should ask your physician to refer you to an ENT (Ear, Nose and Throat) Specialist for proper evaluation.
Sense of Smell
The nerves that sense smell are not in the same places that Juvederm is injected. I would contact an ENT for an evaluation. Sometimes a sinus infection can cause anosmia, so that might be a possibility, but you need to be examined.
Juvederm side effect - loss of smell and taste
I have never experienced or heard of such a side effect in any of my patients' lip treatments with Juvederm. The nerve innervations that control sense of smell and taste are nowhere near the typical sites of Juvederm injection in the lip. I would definitely consult with an ENT physician for further workup.
Smell should not be changed by Juvederm Lip Augmentation
Juvederm Lip Augmentation should not cause your sense of smell or taste to change. You should be seen by an ENT surgeon to evaluate this symptom.
Web reference: http://www.drfpalmer.com
Likely unrelated problem.
This is not a recognized side effect of fillers, and is likely a concurrent, coincidental issue. As mentioned above, an Ear Nose and Throat specialist should be consulted.
Lost senses after juvederm
I have never seen this happen nor have I heard of such side effects. I would see an ENT doctor to evaluate this.
Web reference: http://brookwooddermatology.com
Post Juvederm side effect
I have never seen or heard of Juvederm causing this side effect and agree that you should have it evaluated by another physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.